# SDR CRSCW1R075K

- Difficulty date: February 21, 2008
- Submitted: February 21, 2008
- Operation: General aviation
- Aircraft: N780P
- Make and model: Skrsky S76B
- Aircraft serial: 760359
- Engine: Pwa PT6*
- System (JASC): 6410 · Tail Rotor Blades
- Part: Spar
- Part number: 7610105017045
- Part serial: A11602002X
- Condition: Cracked
- Location: T/R Blade
- Part time: 2,905 hours
- Component: Blade, Skrsky
- Component part number: 7610105017045
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSP, A SLIGHT, OCCASIONAL CLICK WAS HEARD WHILE FLEXING TAIL ROTOR BLADE. BLADE ASSY (P/N 76101-05501-042, S/N A245-00153) WAS REMOVED FOR PRECAUTIONARY MEASURES AND SENT FOR INSP/EVALUATION. UPON DISASSEMBLY AND INSP, SPAR WAS FOUND TO HAVE CRACKS COMING FROM ELIPITICAL PLUG AREA. SPAR WAS SUBSEQUENTLY CHANGED, BLADE INSPECTED AND RETURNED TO SERVICABLE CONDITION. SCRAPED SPAR TOTAL TIME WAS 2905.8 HOURS. THIS IS THE SECOND SPAR WE HAD CRACKED.
